# SDR AALA202410231436

- Difficulty date: October 21, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N342RX
- Make and model: Boeing 737823
- Aircraft serial: 44466
- Aircraft time: 11,629 hours, 4,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DAMAGE TO AFT CARGO COMPARTMENT FLOOR SUPPORT FROM STA 747 TO STA 767, RBL 3. REPAIRED FLOOR SUPPORT PER SRM 53-00-53-2R-2.
